# SDR REXA2014080900759

- Difficulty date: August 7, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,943 hours, 21,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK CORRODED AROUND LANDING FOR FUEL ACCESS PANEL 610AB AT WS 12.245.  REPAIRED IAW REO 601R-57-21-030.
